# SDR CALA9801037

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Gouged
- Location: Nr 1 Thrust Rev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE INBOARD AND OUTBOARD THRUST REVERSER FORWARD HINGE POINT FORWARD LUGS GOUGED.  THE HINGES WERE REPAIRED IAW ECRA 7832-01125.
